About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 292860, 15 pages
http://dx.doi.org/10.1155/2011/292860
Research Article

Boundary Value Problems for 𝑞 -Difference Inclusions

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece

Received 12 October 2010; Revised 24 January 2011; Accepted 22 February 2011

Academic Editor: Yuri V. Rogovchenko

Copyright © 2011 Bashir Ahmad and Sotiris K. Ntouyas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the existence of solutions for a class of second-order 𝑞 -difference inclusions with nonseparated boundary conditions. By using suitable fixed-point theorems, we study the cases when the right-hand side of the inclusions has convex as well as nonconvex values.